Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Contributions to projective theory of singular points of space curves


Author: Su-Cheng Chang
Journal: Trans. Amer. Math. Soc. 61 (1947), 369-377
MSC: Primary 53.0X
Erratum: Trans. Amer. Math. Soc. 62 (1947), 548.
MathSciNet review: 0020829
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0020829-4
PII: S 0002-9947(1947)0020829-4
Article copyright: © Copyright 1947 American Mathematical Society